# SDR HALA0600696

- Difficulty date: September 9, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 7,997 hours, 19,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L  FUSELAGE L END OF FRAME STA237 L18LT - L19LT 2" CRACK.  OK TO CONTINUE PER M105 NR 475090.
